MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRIVESHAFT FOR SCREWDRIVER 90; DRILL, BONE, POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRIVESHAFT FOR SCREWDRIVER 90; DRILL, BONE, POWERED
Model Number 03.505.006
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional product code dzj.Occupation: reporter is jnj representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the drill bit keep coming out to the 90 deg drill, we changed 90 deg drill but same thing happened.It is unknown if there was a surgical delay.Procedure outcome and patient status are unknown.Concomitant device reported: unk, drill (part #: unknown, lot #: unknown, quantity # :1).This complaint involves four (4) devices.This report is for (1) driveshaft for screwdriver 90°.This is report 3 of 4 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.G4: the incorrect g4 date was inadvertently utilized in follow-up medwatch 1.The date should have been reported as september 1, 2020.  device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was further clarified that on (b)(6) 2020, the shaft was kept coming out of the 90 degree drill.Surgeon changed 90 degree drill but same thing happened.There was surgical delay of fifteen (15) minutes.Procedure was successfully completed.Concomitant devices reported: shaft for 90° screwdriver (part # 03.505.003, lot # 08172030, quantity 1); dd - matrixpro ii hand piece (part # 05.000.030, lot # unknown, quantity 2).This report is for one (1) driveshaft for screwdriver 90°.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A1: patient identifier: (b)(6).H6: part/lot (03.505.006/8200402) combination are unknown at synthes gmbh, no dhr review possible.H6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DRIVESHAFT FOR SCREWDRIVER 90
Common Device Name
DRILL, BONE, POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10483923
Report Number2939274-2020-03933
Device Sequence Number19143878
Product Code DZI
UDI-Device Identifier10887587013329
UDI-Public(01)10887587013329
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K082649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.505.006
Device Catalogue Number03.505.006
Device Lot Number8200402
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/08/2020
Supplement Date Received by Manufacturer09/28/2020
09/28/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date09/28/2020
09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DD - MATRIXPRO II HAND PIECE; SHAFT FOR 90° SCREWDRIVER; SHAFT FOR 90° SCREWDRIVER; UNK - DRILL BITS: TRAUMA
Patient Age72 YR